# SDR ASAA2023042743046

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,047 hours, 583 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 229582
- Condition: Failed
- Location: Vertical Stab
- Part time: 2,061 hours, 586 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 WILL NOT TRANSMIT VOICE OR RECEIVE SELCAL NO SIDE TONE OR TUNING. STATIC ONLY NO RECEPTION. GROUNDED - YES. REMOVED HF #1 AND HF #2 COUPLERS REF AMM 23-11-61-000-801. REF ASA L/P 60445245 FOR HOLD DOWN THREAD DAMAGE. REPLACED HF #1 COUPLER REF MM 23-11-61/401. REPLACED HF #2 COUPLER REF MM 23-11-61/401.
